# SDR REXA2012050600610

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 18,641 hours, 16,171 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O LIFE VEST BAG TORN.  REMOVED AND REPLACED F/O VEST IAW AMM 25-61-03.
